Hypersalivation is a common and frequently disabling side effect of atypical neuroleptics such as clozapine. Current treatment options of this adverse advent are limited by lack of efficacy or additional side effects. Botulinum toxin (BTX) injections into the parotid glands have been shown to be very effective in treating sialorrhea in the context of various neurological disorders, such as Parkinson's and motor neuron disease. Surprisingly, BTX treatment of drug-induced sialorrhea has not yet been described. We here report a patient with clozapine-induced hypersalivation and a good response to BTX injections lasting for more than 12 weeks, resulting in a marked reduction of the hypersalivation and consequently of his social withdrawal. Our patient serves to alert clinicians to the frequent problem of drug-induced sialorrhea and suggests that BTX injections should be considered as an effective and safe treatment for hypersalivation in psychiatric patients treated with clozapine.